# SDR DALA2023113009870

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 60,358 hours, 26,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 LT. OVERWING EXIT LIGHT COVER MISSING AT ROW 26. CORRECTIVE ACTION: INSTALLED EXIT COVER AT 26. (5505100)
